# SDR 2020F00270

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: General aviation
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 3,551 hours, 2,359 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 69321822
- Condition: Eroded
- Location: Rt Stab
- Part time: 3,551 hours, 2,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER TIP CAP EROSION. ACCOMPLISHED ENGINEERING MEMO DQ24425RRL1 REV A DATED JANUARY 21, 2020; 680A-0043, N506QS, RIGHT STABILIZER TIP CAP EROSION.
